# SDR USAA2011031791085

- Difficulty date: February 19, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strap
- Part number: D9248007900001
- Condition: Broken
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - BROKEN STRAP ASSEMBLY AT TRAILING EDGE OF LEFT HORIZONTAL STABILIZER NR 4 LEVEL HINGE ARM AT STAB STA 342, RIB 9.  REPLACED STRAP ASSEMBLY IAW A320 SRM 51-72-11.
